REAL

Items where Author is "Azzam-Laouir, D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Azzam-Laouir, D. and Boutana, I. and Makhlouf, A. (2013) Corrigendum to Application of Pettis integration to delay second order differential inclusions. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (27). p. 1. ISSN 1417-3875

Azzam-Laouir, D. and Boutana, I. and Makhlouf, A. (2012) Application of Pettis integration to delay second order differential inclusions. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (88). pp. 1-15. ISSN 1417-3875

Azzam-Laouir, D. and Affane, D. (2011) Second-order differential inclusions with almost convex right-hand sides. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (34). pp. 1-14. ISSN 1417-3875

Azzam-Laouir, D. (2008) Mixed semicontinuous perturbation of a second order nonconvex sweeping process. Electronic Journal of Qualitative Theory of Differential Equations, 2008 (37). pp. 1-9. ISSN 1417-3875

This list was generated on Mon Aug 21 00:57:27 2017 CEST.